# SDR ABXA9500381

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5610 · Flight Compartment Windows
- Part: Clearview Window
- Part number: NAS679A4
- Condition: Loose
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CLEARVIEW WINDOW HARD TO OPEN.  NUT LOOSE ON UPPER FORWARD GUIDE BLOCK.  TIGHTENED NUT AS REQUIRED, CYCLED WINDOW THIRTY TIMES WITH NO BINDING NOTED AT THIS TIME IAW DC-9 MM, CHAPTER 56-10-3.
